MAUDE Adverse Event Report: LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 627308302
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information has been provided.The complained circuit has been requested and not yet returned to livanova arvada (manufacturer).Livanova usa inc manufactures the complained circuit.The incident occurred in (b)(6).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Has received a report that, during a procedure, the tubing presented a split on connector.The tubing was cut out and procedure completed with no issue.
 
Additional Manufacturer Narrative
The photographic evidence provided by the customer confirmed the presence of a cut in the tubing of the revolution outlet pump under the tie band.No disconnection occurred.No impact on the patient.The dhr review confirmed the circuit was released conforming to product specifications.The lot was made of 22 units and only one was claimed for this issue.Analysis of livanova complaint database did not identify any other similar event.Therefore, the case is an isolated event.The complained unit was not made available for investigation as it was disposed by the customer.It was not possible to clarify if the defect occurred during the procedure or if was un-noticed during the unpacking.Livanova investigation could not identify the root cause.Therefore, a manufacturing issue could not be excluded since it was not possible to confirm whether the cut was related to weakness of the tubing or to a human error caused by the livanova manufacturing operator cutting the tubing during the assembly.The risk is acceptable.Livanova will maintain monitoring the market.H3 other text : device not available.
 
Event or Problem Description
See initial report.

Brand Name
SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key12039047
Report Number1718850-2021-00034
Device Sequence Number11811836
Product Code DWE
UDI-Device Identifier00803622136245
UDI-Public(01)00803622136245(240)627308302(17)230430(10)2110500036
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number627308302
Device Lot Number2110500036
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1